# SDR ASAA2024061850836

- Difficulty date: June 18, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 41,329 hours, 13,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750139
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRACK IS CRACKED AT STA 727H, 727I, 727J AND 727K. GROUNDED - YES. REMOVED AND REPLACED CARGO TRACK IAW B737-900ER SRM 51-40-02-0G-0, REPAIRED CARGO TRACK SECTION FROM STA 727G+12 TO 727 I +6 IAW B737-900ER SRM 53-00-53-2R-3.
